Has anyone developed Arthritis like side effects? I started taking Metoprolol (25 mg) in Feb of 2012 and suddenly in August my right hip began to develop severe pain. I did not relate this to being a side effect so had tests which showed "minor Arthritis and small tear in Labrum. The joint specialist started physical therapy and the hip finally got well enough to get off crutches and only use a cane by December. Since then I have spells where I might go a week without the cane or a few days. It is crazy the way the pain comes and goes. I have also had severe bouts with lower back and neck pain in the last year.
The other day I was talking with a guy at a family get together and he said he had quit taking his heart medicine because he had developed severe joint pain all over his body and could hardly walk. He said after he quit taking it he was back to normal. I asked him what it was and he said Metoprolol.
Anyone else have this happen?
No, not from Metropolol and I took it for years. The only side effects I had were shortness of breath when exercising and night sweats. But Statins can cause what you are complaining about. Are you taking them?
YES!!!! I am having precisely this side effect! Pain in my right hip which extends down the outside of my right thigh. It started just after commencing in Metoprolol. I hope it doesn't get worse, because the meds are truly helping my breathing (I have HCM).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.